1 Vol 34, No 4 (2003)

Vol 34, No 4 (2003)

Table of Contents

Papers

Universal covers of topological modules and a monodromy principle PDF
Osman Mucuk, Mehmet Ozdemir 299-308
Asymptotic behavior for a class of delay differential equations with a forcing term PDF
Yuji Liu 309-316
Characterization of a class of graphs with unique minimum graphoidal cover PDF
S. Arumugam, Indra Rajasingh, P. Roushini Leely Pushpam 317-326
Closed form integration of the rotating plane pendulum nonlinear equation PDF
Giovanni Mingari Scarpello, Daniele Ritelli 327-350
A double inequality for remainder of power series of tangent function PDF
Chao-Ping Chen, Feng Qi 351-356
A class of spaces and their anti spaces PDF
C. K. Basu 357-364
On trapezoid and Gr"uss like integral inequalities PDF
B. G. Pachpatte 356-370
On errors of a unified family of approximation forms of bivariate continuous functions PDF
Chung-Siung Kao 371-382
A refinement of Holder's integral inequality PDF
Zheng Liu 383-386
Degree of approximation of conjugate of Lip $ \alpha$ class function by $ {K^\lambda}$-summability means of conjugate series of a Fourier series PDF
Shyam Lal, Gopal Krishna Singh 387-394
A summability type factor theorem PDF
B. E. Rhoades, Ekrem Savas 395-401


Sponsored by Tamkang University | ISSN 0049-2930 (Print), ISSN 2073-9826 (Online) | Powered by MathJax